# SDR ORJA9711

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT CAME ON AFTER LEVEL OFF AT 330.  LIGHT STAYED ON FOR REMAINDER OF FLIGHT.  WHEN GEAR WAS EXTENDED, 3 GREEN AND NORMAL EXTENSION.  ONCE AIRCRAFT WAS TAXIED TO GATE AND A/C POWER WAS SWITCHED TO EXTERNAL POWER, THE RED UNSAFE NOSE GEAR LIGHT CAME BACK AND REMAINED ON.  REVIEW OF PSEU SHOWS NOSE GEAR LOCKED SENSOR D1-32 AT FAULT.  CLEANED AND ADJUSTED SENSOR SYSTEM.  GROUND CHECKS NORMAL.  NO FAULTS ON POWER SWITCH OUT.  (M)
